Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 721539, 4 pages
http://dx.doi.org/10.1155/2013/721539
Research Article

Sharp Bounds for the Weighted Geometric Mean of the First Seiffert and Logarithmic Means in terms of Weighted Generalized Heronian Mean

Faculty of Industrial Technologies in Púchov, Trenčín University of Alexander Dubček in Trenčín, I. Krasku 491/30, 02001 Púchov, Slovakia

Received 22 March 2013; Revised 3 June 2013; Accepted 8 July 2013

Academic Editor: Alberto Fiorenza

Copyright © 2013 Ladislav Matejíčka. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Gao, J. Guo, and M. Li, “Sharp bounds for the first Seiffert and logarithmic means in terms of generalized Heronian mean,” Acta Mahematica Scientia. In press.
  2. H. Gao, J. Guo, and W. Yu, “Sharp bounds for power mean in terms of generalized Heronian mean,” Abstract and Applied Analysis, vol. 2011, Article ID 679201, 9 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y.-M. Chu, M.-K. Wang, and Y.-F. Qiu, “An optimal double inequality between power-type Heron and Seiffert means,” Journal of Inequalities and Applications, vol. 2010, Article ID 146945, 11 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y.-M. Chu, M.-K. Wang, and Z.-K. Wang, “An optimal double inequality between Seiffert and geometric means,” Journal of Applied Mathematics, vol. 2011, Article ID 261237, 6 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y.-M. Li, B.-Y. Long, and Y.-M. Chu, “Sharp bounds by the power mean for the generalized Heronian mean,” Journal of Inequalities and Applications, vol. 2012, article 129, 9 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Y.-M. Chu and W.-F. Xia, “Two optimal double inequalities between power mean and logarithmic mean,” Computers & Mathematics with Applications, vol. 60, no. 1, pp. 83–89, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. W. Janous, “A note on generalized Heronian means,” Mathematical Inequalities & Applications, vol. 4, no. 3, pp. 369–375, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. Matejíčka, “Proof of one optimal inequalities for generalized logarithmic, arithmetic and geometric means,” Journal of Inequalities and Applications, vol. 2010, Article ID 902432, 5 pages, 2010. View at Publisher · View at Google Scholar
  9. W. Seiffert, “Problem 887,” Nieuw Archief voor Wiskunde, vol. 11, no. 2, p. 176, 1993. View at Google Scholar
  10. J. Vavro, M. Kopecký, and M. Vavro Jr., Nové prostriedky a metódy riešenia sústav telies, 2007.
  11. Y.-M. Chu, Y.-F. Qiu, and M.-K. Wang, “Sharp power mean bounds for the combination of Seiffert and geometric means,” Abstract and Applied Analysis, vol. 2010, Article ID 108920, 12 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet